Blank Cover Image
QRコード(所蔵情報)

The annals of applied probability : an official journal of the Institute of Mathematical Statistics

フォーマット:
雑誌
責任表示:
Institute of Mathematical Statistics
言語:
英語
出版情報:
Hayward, Calif. : Institute of Mathematical Statistics, 1991-
形態:
v. ; 26 cm
著者名:
Institute of Mathematical Statistics <DA0036829X>  
巻次(年次):
Vol. 1, no. 1 (Feb. 1991)-
書誌ID:
AA10777315
ISSN:
10505164  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information
タイトル・著者・出版者が同じ資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Institute of Mathematical Statistics

Waverly Press

Plenum Press

Institute of Mathematical Statistics

Institute of Mathematical Statistics

Applied Probability Trust, London Mathematical Society

Applied Probability Trust

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

Institute of Mathematical Statistics

Waverly Press

Society for Applied and Industrial Mathematics

Society for Industrial and Applied Mathematics

North-Holland Pub. Co.

Springer-Verlag

Applied Probability Trust

North-Holland